# SDR DALA2023072806122

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 54,710 hours, 28,477 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE, LOCATIONS:25D. CORRECTIVE ACTION: RESECURED LIGHT TO SEAT. OPS NORMAL AT THIS TIME. (2888263)
